# SDR QXEA2024010300195

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 13,467 hours, 9,087 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LANDING GEAR EMERGENCY CLOSED LOOP CABLES ADJUSTMENT OUT OF LIMITS. RIGGED BOTH LANDING GEAR EMERGENCY CLOSED LOOP CABLES REF AMM 32-34-09.
